Secretropin causing estrogen release?

S

swampmonster9

New member
Awards
0
Hello all,
I started this secretropin spray to increase gh levels (mine are quite low due to what I and a doc believe is hypopituitarism from a concussion).
A couple years ago I randomly lost like 20 lbs of muscle weight in a month: from 5 foot 10 175 lbs to 155 lbs.
I am about 160-165 lbs now and can't seem to return to my normal weight or increase my strength whatsoever (can't exceed 30 pushups regardless of how much I train- feel somewhat weak after a certain point of workouts that i never used to feel).
Anyways so I started the spray to inc GH levels but had to stop bc of the brain fog/nipple soreness it was causing me. (I believe it may also be stimulating LH/FSH and causing inc estrogen)
Did anyone else have this experience while on this and what did you do? thanks for the help.
I was thinking about trying some anti estrogen products in tandem with the secretropin to try to get the benefits of increased GH without the estrogen side effects.
 
Thread starter Similar threads Forum Replies Date
thegodfather Supplements 7
A Anabolics 38
G Anabolics 0
D Male Anti-Aging Medicine 39
WhatsaRoid? IGF-1/GH 4

Similar threads


Top